# SDR YENA2020102100492

- Difficulty date: October 16, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,161 hours, 22,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8024
- Condition: Failed
- Location: Emergency Lights
- Part time: 53,091 hours, 18,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 91, BOS-TPA.  OVERHEAD EXIT LIGHT INOPERABLE CENTER CABIN AND LEFT SIDE MID CABIN.  R & R EMERGENCY LIGHT BATTERY AND PACK.  OPERATIONS CHECKS OK, IAW 33-51-00.
